# SDR GLBA96160

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Sig Cond
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OSH - LEFT ENGINE TORQUE GAUGE FLUCTUATED ABOUT 7 PERCENT THEN DROPPED TO LESS THAN 20 PERCENT TORQUE.  CAUSED AUTOFEATHER ON LEFT ENGINE.  MAINTENANCE INSPECTED AND CLEANED CANNON PLUG ON TORQUE SIGNAL CONDITIONING UNIT AND PCU, NG.  OPERATIONAL CHECK OK, HIGH SPEED TAXI CHECK OK.  (M)
